MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cassette was leaking.Since the clamp was closed close to the cartridge after filling, one must probably assume a leak at the bag seam or at the transition between the bag and the tube.The cassette did not show any abnormalities in the final inspection, shortly after filling.The leak only became apparent after a few days, during which the cassette was still in storage.There was no patient involvement, as no application took place.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation, along with two customer-provided images showing the sample submerged in medication fluid.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Visual and functional testing identified a leak at side d of the cassette bag seam.Further inspection under magnification revealed an opening caused by seam delamination.The probable cause was determined to be inconsistent sealing die power and adjustments impacting seal strength.No further action was taken.

Brand Name
CADD CASSETTE RESERVOIRS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23850297
Report Number3012307300-2025-13631
Device Sequence Number15906880
Product Code FPA
UDI-Device Identifier10610586022128
UDI-Public(01)10610586022128(17)300309(10)6092851
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7002
Device Catalogue Number21-7002-24
Device Lot Number6092851
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown